Alert archive / Illinois / Flash Flood Warnings in 2011

Flash Flood Warning 28, NWS Paducah, KY

April 25, 20117 counties in Illinois; 4 counties in Missouri; 4 counties in Kentucky

NWS Paducah, KY issued this flash flood warning at Apr 25, 2011, 3:51 AM CDT for 7 counties in Illinois; 4 counties in Missouri; 4 counties in Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 3:51 AM CDT (08:51 UTC)
Expired
Apr 25, 2011, 7:13 AM CDT
In force
3 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Alexander County, IL, Franklin County, IL, Jefferson County, IL, Johnson County, IL, Pulaski County, IL, Union County, IL, Williamson County, IL, Ballard County, KY, Carlisle County, KY, Fulton County, KY, Hickman County, KY, Cape Girardeau County, MO, Mississippi County, MO, New Madrid County, MO, Scott County, MO

The radar

The Paducah radar (KPAH), 59 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 8.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1080 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1080 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1160 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WGUS53 KPAH 250851
FFWPAH
ILC003-055-081-087-153-181-199-KYC007-039-075-105-MOC031-133-143-201-
251445-
/O.NEW.KPAH.FF.W.0028.110425T0851Z-110425T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
351 AM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTH CENTRAL JEFFERSON COUNTY IN SOUTH CENTRAL ILLINOIS...
  CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI...
  MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...
  NEW MADRID COUNTY IN SOUTHEAST MISSOURI...
  SCOTT COUNTY IN SOUTHEAST MISSOURI...
  ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
  JOHNSON COUNTY IN SOUTHERN ILLINOIS...
  PULASKI COUNTY IN SOUTHERN ILLINOIS...
  UNION COUNTY IN SOUTHERN ILLINOIS...
  WILLIAMSON COUNTY IN SOUTHERN ILLINOIS...
  BALLARD COUNTY IN WESTERN KENTUCKY...
  CARLISLE COUNTY IN WESTERN KENTUCKY...
  FULTON COUNTY IN WESTERN KENTUCKY...
  HICKMAN COUNTY IN WESTERN KENTUCKY...

* UNTIL 945 AM CDT.

* AT 348 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS 
ROADS FLOODED AND SOME CLOSURES ACROSS THE WARNED AREA.

RADAR INDICATED ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS MOVING 
NORTHEAST AND INTO THE REGION. RAINFALL RATES WERE AVERAGING BETWEEN 
A QUARTER TO HALF INCH AN HOUR WITH SOME HIGHER RATES IN THE 
STRONGEST STORMS. 

THIS RAINFALL ALBEIT MODERATE WILL ONLY WORSEN FLOODING ALREADY IN 
PROGRESS.


* LOCATIONS IN THE WARNING INCLUDE...
  MORLEY...
  HAY-WOOD CITY...
  MINER...
  BENTON...
  ORAN...
  KELSO...
  CHAFFEE...
  SCOTT CITY...
  DELTA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

LAT...LON 3642 8971 3641 8995 3663 8991 3663 8971
      3693 8969 3713 8978 3714 8987 3759 8986
      3761 8916 3813 8912 3813 8872 3736 8872
      3730 8894 3696 8882 3651 8882 3652 8941
      3644 8947 3649 8952 3636 8952

$$
2 follow-up statements
778 
WGUS73 KPAH 251031
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
531 AM CDT MON APR 25 2011

ILC003-055-081-087-153-181-199-KYC007-039-075-105-MOC031-133-143-201-
251445-
/O.CON.KPAH.FF.W.0028.000000T0000Z-110425T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI IL-ALEXANDER IL-JOHNSON IL-UNION IL-WILLIAMSON IL-FRANKLIN IL-
JEFFERSON IL-BALLARD KY-CARLISLE KY-HICKMAN KY-SCOTT MO-
CAPE GIRARDEAU MO-MISSISSIPPI MO-NEW MADRID MO-FULTON KY-
531 AM CDT MON APR 25 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR 
JEFFERSON AND FRANKLIN COUNTIES IN SOUTH CENTRAL ILLINOIS...AND 
WILLIAMSON...UNION...JOHNSON...ALEXANDER AND PULASKI COUNTIES IN 
SOUTHERN ILLINOIS...AND FULTON...HICKMAN...CARLISLE AND BALLARD 
COUNTIES IN WESTERN KENTUCKY...AND NEW MADRID...MISSISSIPPI...CAPE 
GIRARDEAU AND SCOTT COUNTIES IN SOUTHEAST MISSOURI...

AT 524 AM CDT...DOPPLER RADAR INDICATED THE THUNDERSTORMS PRODUCING 
FLASH FLOODING OVER THE WARNED AREA WERE SLOWLY MOVING EAST AND OUT 
OF THE WARNED AREA. HOWEVER LAW ENFORCEMENT REPORTED WIDESPREAD 
FLOODING ON NUMEROUS ROADS ACROSS THE WARNED AREA. THIS COMBINED 
WITH THE FACT IT WILL TAKE SOME TIME FOR THE RUNOFF TO DRAIN FROM 
INUNDATED ROADS. THEREFORE...THE WARNING WILL BE ALLOWED TO CONTINUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

LAT...LON 3642 8971 3641 8995 3663 8991 3663 8971
      3693 8969 3713 8978 3714 8987 3759 8986
      3761 8916 3813 8912 3813 8872 3736 8872
      3730 8894 3696 8882 3651 8882 3652 8941
      3644 8947 3649 8952 3636 8952

$$
976 
WGUS73 KPAH 251213
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
713 AM CDT MON APR 25 2011

ILC003-055-081-087-153-181-199-KYC007-039-075-105-MOC031-133-143-201-
251220-
/O.CAN.KPAH.FF.W.0028.000000T0000Z-110425T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI IL-ALEXANDER IL-JOHNSON IL-UNION IL-WILLIAMSON IL-FRANKLIN IL-
JEFFERSON IL-BALLARD KY-CARLISLE KY-HICKMAN KY-SCOTT MO-
CAPE GIRARDEAU MO-MISSISSIPPI MO-NEW MADRID MO-FULTON KY-
713 AM CDT MON APR 25 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL
JEFFERSON AND FRANKLIN COUNTIES IN SOUTH CENTRAL ILLINOIS...AND
WILLIAMSON...UNION...JOHNSON...ALEXANDER AND PULASKI COUNTIES IN
SOUTHERN ILLINOIS...AND FULTON...HICKMAN...CARLISLE AND BALLARD
COUNTIES IN WESTERN KENTUCKY...AND NEW MADRID...MISSISSIPPI...CAPE
GIRARDEAU AND SCOTT COUNTIES IN SOUTHEAST MISSOURI...

THE RAIN THAT CAUSED THE FLASH FLOODING HAD MOVED OUT OF THE AREA. 
IN CONTRAST THERE IS STILL FLOODING IN PROGRESS OVER THE WARNED 
AREA...BUT IT IS NOT FLASH FLOODING. THIS IS ALSO THE REASON THE 
AREA FLOOD WARNING WILL REMAIN IN EFFECT FOR NOW. REPEATING FLASH 
FLOOD WARNING HAS BEEN CANCELLED BUT THE AREA FLOOD WARNING 
CONTINUES.

LAT...LON 3642 8971 3641 8995 3663 8991 3663 8971
      3693 8969 3713 8978 3714 8987 3759 8986
      3761 8916 3813 8912 3813 8872 3736 8872
      3730 8894 3696 8882 3651 8882 3652 8941
      3644 8947 3649 8952 3636 8952

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 4:57 PM CDT, 10 hours 54 minutes earlier.

Area forecast discussion, Apr 24, 4:57 PM CDT, 10 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
457 PM CDT SUN APR 24 2011

.DISCUSSION...
LOTS GOING ON THIS AFTERNOON WILL TRY TO BE BRIEF.

THE ACTIVE SURFACE BOUNDARY HAS LAID DOWN RIGHT ON THE
KENTUCKY/TENNESSEE BORDER...AND COPIOUS AMOUNTS OF MOISTURE
WILL CONTINUE TO STREAM OVER IT THROUGH THE NIGHT AND INTO
MONDAY. IN PARTICULAR...THE LARGE SYSTEM OVER EASTERN OKLAHOMA
LATE THIS AFTERNOON WILL LIKELY TRY TO RIDE ALONG THE SURFACE
BOUNDARY AND SPREAD MORE WIDESPREAD HEAVY RAINS ACROSS THE AREA
LATER TONIGHT. WIDESPREAD FLASH FLOODING IS ONGOING THIS
AFTERNOON...AND IS EXPECTED TO GET WORSE/MORE WIDESPREAD BY MONDAY
MORNING.

THE MODELS CONTINUE TO PUSH THE BOUNDARY BACK TO OUR
NORTHWEST AHEAD OF THE SYSTEM DEVELOPING OVER THE SOUTHWEST
STATES. NOT SURE HOW FAR IT WILL MAKE IT GIVEN THE CONTINUED
CONVECTION OVER THE AREA. ANYWAY IT SEEMS LIKE WE MAY SEE A
RESPITE FROM THE HEAVY RAINS MONDAY AFTERNOON. BUT AS THE FIRST
BIG IMPULSE ROTATES NEGATIVELY-TILTED ACROSS THE AREA LATE MONDAY
AND MONDAY NIGHT...A SIGNIFICANT SEVERE WEATHER EVENT IS
LIKELY...BUT MAY BE MODULATED BY THE FRONTAL LOCATION. LARGE
HAIL...DAMAGING WINDS AND HAIL WILL BE POSSIBLE...OF COURSE WITH
THE EVER PRESENT HEAVY RAINFALL.

DECIDED TO LEAVE THE FLASH FLOOD WATCH TO EXPIRE AT 12Z
TUESDAY...AS ANOTHER BREAK IS LIKELY DURING THE DAY TUESDAY. THE
12Z GFS DEVIATED FROM PREVIOUS GUIDANCE CONSENSUS IN PUSHING THE
BOUNDARY EAST OF THE AREA AHEAD OF THE FINAL MAJOR UPPER LEVEL
IMPULSE. THIS KEEPS THE TUESDAY NIGHT AND WEDNESDAY HEAVY
RAIN/SEVERE WEATHER FOCUS TO OUR EAST. THE 12Z ECMWF REMAINED
STEADY WITH ANOTHER SIGNIFICANT ROUND OF PRECIPITATION INTO
WEDNESDAY. WILL WAIT TO SEE IF THEY CAN AGREE BEFORE CONTINUING
THE WATCH.

&&

.AVIATION...
KCGI CURRENTLY IS BEHIND THE FRONT...AND ITS NORTHEAST WINDS MAY
SHIFT BACK TO THE SOUTH LATER THIS EVENING. THUNDERSTORMS WILL BE
PREVALENT THROUGHOUT THE AREA THIS AFTERNOON...AND MAY LINGER WELL
INTO THE EVENING AT KEVV AND KOWB. COMPUTER GUIDANCE IS INDICATING
ANOTHER ROUND EARLY TOMORROW MORNING IN THE WEST AND SHIFT EAST
THROUGH THE MORNING. OUTSIDE OF THUNDER MAY SEE SOME IFR CEILINGS ON
THE COOL SIDE OF THE FRONT...AND PERIODIC MVFR CEILINGS ELSEWHERE.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BALLARD-CALDWELL-
     CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
     HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
     WEBSTER.

MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ALEXANDER-EDWARDS-
     FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
     MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
     IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR GIBSON-PIKE-POSEY-
     SPENCER-VANDERBURGH-WARRICK.

&&

DRS
Hazardous weather outlook, Apr 24, 4:35 PM CDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
435 PM CDT SUN APR 24 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-251000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
435 PM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SIGNIFICANT FLASH FLOODING IS OCCURRING THIS AFTERNOOON OVER
PORTIONS OF WEST KENTUCKY AND SOUTHEAST MISSOURI...AND IS EXPECTED
TO CONTINUE THROUGH THE NIGHT...AS MORE THUNDERSTORMS STREAM
NORTHEAST ACROSS THE REGION. PLEASE REFER TO THE FLASH FLOOD WATCH
AND ANY WARNING PRODUCTS FOR DETAILS.

A STRAY SEVERE STORM WILL REMAIN POSSIBLE INTO THE EVENING ALONG
THE IMMEDIATE ARKANSAS AND TENNESSEE BORDERS. LARGE
HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND
CONDITIONS WILL ONLY WORSEN WITH THE ADDITIONAL RAINFALL. FOR
ADDITIONAL INFORMATION...PLEASE REFER TO OUR RIVER FLOOD PRODUCTS
AT

HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH .

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FLASH FLOOD WATCH CONTINUES THROUGH EARLY TUESDAY. MAJOR FLASH
FLOODING PROBLEMS WILL CONTINUE TO WORSEN THROUGH MONDAY NIGHT. A
SIGNIFICANT SWATH OF HEAVY RAINS IS EXPECTED TO ACCOMPANY THE
SEVERE STORMS LATE MONDAY...BUT IT APPEARS THERE MAY BE A BREAK
FOR MUCH OF THE AREA ON TUESDAY. FOR THAT REASON HAVE NOT EXTENDED
THE WATCH ANY FURTHER. HOWEVER...THE HEAVY RAINFALL AND FLOODING
POTENTIAL WILL RETURN TUESDAY NIGHT AND WEDNESDAY. AN ADDITIONAL 6
TO 10 INCHES OF RAINFALL WILL BE POSSIBLE FROM TONIGHT THROUGH
WEDNESDAY.

THE POTENTIAL EXISTS FOR SEVERE STORMS LATE MONDAY AND MONDAY
NIGHT...ESPECIALLY OVER SOUTHEAST MISSOURI. LARGE HAIL...DAMAGING
WINDS AND TORNADOES WILL BE POSSIBLE. MORE SEVERE STORMS WILL BE
POSSIBLE TUESDAY AFTERNOON AND NIGHT...AND MAYBE EVEN INTO
WEDNESDAY.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND IT
WILL ONLY WORSEN WITH THE ADDITIONAL RAINFALL. FOR ADDITIONAL
INFORMATION...PLEASE REFER TO OUR RIVER FLOOD PRODUCTS AT

HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH .

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED EACH DAY FROM TODAY
THROUGH  WEDNESDAY TIME FRAME. SPOTTERS SHOULD ALSO REPORT ANY
FLOODING PROBLEMS THEY ENCOUNTER DURING THE NEXT SEVERAL DAYS.

DRS

In the hours before

Special weather statement, Apr 24, 10:32 PM CDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1032 PM CDT SUN APR 24 2011

INZ088-250545-
SPENCER-
INCLUDING THE CITY OF...ROCKPORT
1032 PM CDT SUN APR 24 2011

...DENSE FOG HAS FORMED OVER SOUTHWEST INDIANA...

AREAS OF DENSE FOG HAVE FORMED OVER PARTS OF SOUTHWEST INDIANA.
PERSONS TRAVELING ACROSS THAT PART OF THE QUAD STATE SHOULD
PREPARE FOR RAPID REDUCTIONS IN VISIBILITY TO LESS THAN ONE
QUARTER MILE. REMEMBER TO USE LOW BEAMS AND ALLOW EXTRA TIME TO
REACH YOUR DESTINATION.
Local storm report, Apr 24, 11:19 PM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1119 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             BENTON                  37.10N 89.56W
04/24/2011  M1.75 INCH       SCOTT              MO   LAW ENFORCEMENT

            GOLF BALL SIZED HAIL AT BENTON

&&

DP
Local storm report, Apr 24, 11:22 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1122 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HAIL             DEXTER                  36.79N 89.96W
04/24/2011  M1.00 INCH       STODDARD           MO   TRAINED SPOTTER

            QUARTER SIZED HAIL IN DEXTER.

&&

DP
Local storm report, Apr 24, 11:23 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1123 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     HAIL             DEXTER                  36.74N 88.30W
04/24/2011  M1.00 INCH       CALLOWAY           KY   TRAINED SPOTTER

            QUARTER SIZED HAIL IN DEXTER.

&&

DP
Local storm report, Apr 24, 11:31 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1131 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     HAIL             DEXTER                  36.79N 89.96W
04/24/2011  M1.00 INCH       STODDARD           MO   TRAINED SPOTTER

            QUARTER SIZED HAIL IN DEXTER.

&&

DP
Local storm report, Apr 25, 12:26 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1226 AM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HAIL             BUNCOMBE                37.47N 88.97W
04/25/2011  M1.00 INCH       JOHNSON            IL   TRAINED SPOTTER

&&

KELLYH

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 9:55 PM CDTAreal Flood WarningPAHAlexander, Edwards, Franklin, Gallatin, Hamilton, Hardin and 13 more59 hr
Apr 24, 11:05 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski, Union40 min
Apr 24, 11:48 PM CDTFlash Flood WarningPAHAlexander, Jackson, Johnson, Pulaski, Union, Williamson3 hr
Apr 25, 12:06 AM CDTSevere Thunderstorm WarningPAHJohnson, Pope, Saline, Williamson17 min
Apr 25, 12:39 AM CDTFlash Flood WarningPAHAlexander, Gallatin, Hardin, Johnson, Massac, Pope and 2 more2 hr
Apr 25, 12:58 AM CDTFlash Flood WarningPAHEdwards, Gallatin, Hamilton, Saline, Wabash, Wayne and 1 more3 hr
Apr 25, 1:26 AM CDTFlash Flood WarningPAHJackson3 hr
Apr 25, 5:21 AM CDTFlash Flood WarningPAHGallatin, Hardin, Massac, Pope, Saline3 hr
Apr 25, 6:41 PM CDTTornado WarningPAHJackson34 min
Apr 25, 6:46 PM CDTFlash Flood WarningPAHAlexander, Franklin, Hamilton, Jackson, Jefferson, Johnson and 8 more6 hr
Apr 25, 6:57 PM CDTSevere Thunderstorm WarningPAHJackson, Perry, Union48 min
Apr 24, 8:59 PM CDTSevere Thunderstorm WarningPAHButler, Stoddard31 min
Apr 24, 9:27 PM CDTSevere Thunderstorm WarningPAHRipley22 min
Apr 24, 10:05 PM CDTSevere Thunderstorm WarningPAHButler25 min
Apr 24, 10:32 PM CDTSevere Thunderstorm WarningPAHButler, Stoddard43 min
Apr 24, 11:17 PM CDTSevere Thunderstorm WarningPAHMississippi, New Madrid, Scott, Stoddard28 min
Apr 25, 9:32 AM CDTFlash Flood WarningPAHButler4 hr
Apr 25, 1:30 PM CDTFlash Flood WarningPAHButler6 hr
Apr 25, 4:38 PM CDTFlash Flood Warning EmergencyPAHBollinger, Butler, Carter, Perry, Ripley, Stoddard and 1 more5 hr
Apr 25, 4:54 PM CDTSevere Thunderstorm WarningPAHRipley66 min
Apr 25, 5:12 PM CDTTornado WarningPAHRipley33 min
Apr 25, 5:24 PM CDTSevere Thunderstorm WarningPAHButler, Carter, Ripley, Wayne51 min
Apr 25, 5:32 PM CDTSevere Thunderstorm WarningPAHBollinger, Butler, Stoddard, Wayne73 min
Apr 25, 5:38 PM CDTTornado WarningPAHButler, Ripley, Wayne37 min
Apr 25, 5:52 PM CDTTornado WarningPAHButler, Stoddard, Wayne23 min
Apr 25, 6:01 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry59 min
Apr 25, 6:11 PM CDTTornado WarningPAHBollinger, Cape Girardeau, Wayne34 min
Apr 25, 6:16 AM CDTFlash Flood WarningPAHChristian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 3 more4 hr
Apr 25, 3:06 PM CDTTornado WarningPAHCalloway, Trigg39 min
Apr 25, 3:18 PM CDTFlash Flood WarningPAHCaldwell, Calloway, Christian, Graves, Hopkins, Lyon and 4 more3 hr
Apr 25, 3:45 PM CDTTornado WarningPAHChristian, Todd, Trigg45 min
Apr 25, 4:29 PM CDTTornado WarningPAHChristian, Muhlenberg, Todd34 min
Apr 25, 4:44 PM CDTTornado WarningPAHMuhlenberg16 min
Apr 25, 4:48 PM CDTSevere Thunderstorm WarningPAHDaviess, McLean, Muhlenberg42 min
Apr 25, 4:58 PM CDTFlash Flood WarningPAHDaviess, Henderson, Hopkins, McLean, Webster118 min

Nearby

Flash Flood Warnings in Illinois, 2011Flash Flood Warnings in Missouri, 2011Flash Flood Warnings in Kentucky, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.